On a class of Finsler metrics with isotropic Berwald curvature
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 399-416
Published online March 20, 2017
Printed March 31, 2017
Hongmei Zhu
Henan Normal University
Abstract : In this paper, we study a class of Finsler metrics called general $\ab$-metrics, which are defined by a Riemannian metric $\a$ and a $1$-form $\b$. We show that every general $\ab$-metric with isotropic Berwald curvature is either a Berwald metric or a Randers metric. Moreover, a lot of new isotropic Berwald general $\ab$-metrics are constructed explicitly.
Keywords : Finsler metric, general $\ab$-metric, isotropic Berwald curvature, $S$-curvature
MSC numbers : 53B40, 53C60
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd